# SDR TWRA97142

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279104
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'B' SERVICE, FOUND R2 JUMPSEAT EVAC LIGHT MISSING.  INSTALLED LIGHT ASSEMBLY.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
